# SDR 252TR0022

- Difficulty date: July 15, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,370 hours, 31,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING OVERWING EMERGENCY EXIT LIGHT OUT AND LEFT FORWARD ENTRANCE DOOR EMERGENCY SLIDE LIGHT OUT.  REPLACED LEFT OVERWING EMERGENCY LIGHT BATTERY PACK AND LEFT FORWARD ENTRANCE DOOR EMERGENCY SLIDE BATTERY PACK.
